# SDR 98UAL900467

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7455U
- Make and model: Boeing 727222
- Aircraft serial: 21909
- Engine: Pwa JT8D15
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Motor
- Part number: 240863
- Condition: Leaking
- Location: Te Flaps
- Component: Vickers, Inc
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE LOST HYDRAULIC SYSTEM A PRESSURE.  CONTINUED TO ORD AND WAS TOWED TO THE GATE.  *S/D*  REPLACED HYD FLAP DRIVE MOTOR AND NR 1 AND NR 2 ENGINE DRIVEN HYDRAULIC PUMPS PRECAUTIONARY.  ALSO, REPLACED CASE DRAIN AND PRESSURE FILTERS PER MAINTENANCE MANUAL.  LEAK CHECK OK.
